# SDR VNAA202003249994

- Difficulty date: March 24, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N561NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15346
- Aircraft time: 12,540 hours, 11,383 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670340953S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 FWD J ANGLE IS CORRODED. REMOVED DAMAGED FWD "J" ANGLE AT FS280 IAW CRJ 900 SRM 51-42-06-001-001-A01. LOCATED, DRILLED AND INSTALLED NEW SERVICEABLE J-ANGLE IAW CRJ 900 SRM 51-40-11-001-001-A01.
